# SDR F05006

- Difficulty date: September 20, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 12,055 hours, 11,273 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Part number: 466090
- Part serial: V899209
- Condition: Missing
- Location: Fire Bottle
- Part time: 9,755 hours, 9,420 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED FWD CABIN FIRE EXTINGUISHER SEAL MISSING.  MAINTENANCE REPLACED THE FIRE EXTINGUISHER.
